Can you die from xanax withdrawal?
Asked: 2017-12-08 14:09:10
I have a problem, my boyfriend went to jail last night. He is addicted to xanax and im worried about him having to withdrawal in jail and if he will be alright?
Answered: 2018-01-05 22:47:29
The symptoms of Xanax withdrawal can be pretty serious, and its strongly advised that you undergo a medical detox after taking Xanax for a while. It leaves the body quite quickly, so if you have been taking it for some time, you may in fact have been having withdrawal symptoms throughout your abuse, and taking those symptoms away by taking more.
Answered: 2017-12-09 11:32:57
If he is honest with the jail staff people he should be okay they usually ask you when your getting booked if you have any issues with alcohol or drugs.
Answered: 2017-12-17 02:13:07
Xanax dosage is carefully controlled and only for short periods by doctors, as its known how tolerance builds, and when it does, you quickly become dependent. With around href="https://drugabuse.com/library/xanax-history-and-statistics/">48 million prescriptions written annually for the drug, it can be used safely but bear in mind that if you dont follow your doctors instructions, then you risk a seizure that could kill you when you withdraw.
Answered: 2017-12-16 16:14:54
You can die from benzo withdrawal, yes, so if you have been using them for an extended period, dont consider coming off them without medical assistance. A complete withdrawal could take up to six months and you will need care during this time.
Answered: 2017-12-28 18:15:40
Benzodiazepines are, without a doubt, the worst to withdraw from. When talking about death, its not necessary likely, but the possibility of seizure is quite high, so you could go into cardiac arrest, you could hit yourself off something quite hard, so theres a chance that you could die. You can also feel suicidal during the withdrawal, and develop psychosis, so this brings other causes for alarm. This is why its recommended to href="www.findrehabcenters.org"
, so you can do it in a safe, supervised environment.
Answered: 2017-12-08 22:17:14